# SDR USAA030195

- Difficulty date: September 15, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, FS 944 AT STRINGER 25L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202 IAW EA 77014.  (M)
